Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 787092, 12 pages
http://dx.doi.org/10.1155/2014/787092
Research Article

Existence of Solution and Approximate Controllability for Neutral Differential Equation with State Dependent Delay

Department of Mathematics, IIT Roorkee, Roorkee, Uttarakhand 247667, India

Received 12 June 2014; Revised 10 September 2014; Accepted 15 September 2014; Published 2 October 2014

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2014 Sanjukta Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjukta Das, Dwijendra N. Pandey, and N. Sukavanam, “Existence of Solution and Approximate Controllability for Neutral Differential Equation with State Dependent Delay,” International Journal of Partial Differential Equations, vol. 2014, Article ID 787092, 12 pages, 2014. https://doi.org/10.1155/2014/787092.